Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Had a lumbar fusion done. Had to have a spinal cord stimulator fitted. Having sacral joints and thigh pain with unsteady feet. Advise?

User rating for this question
Very Good
Answered by

Pathologist and Microbiologist
Practicing since : 2006
Answered : 6666 Questions
Hi. I had a lumbar fusion done 11years ago. It worked very well for a while and then I had to have a spinal cord stimulator fitted. Thiss has no worked very well. I have terrible sacral joint pain and also down the back of my thighs. Can you help me. I am losing my walk and becoming very unsteady on my feet.
Posted Mon, 20 May 2013 in Bones, Muscles and Joints
Answered by Dr. Shailja Puri 1 hour later

Thanks for posting your query on Health Care Magic.

You need to visit your treating doctor or a neurologist for clinical examination and investigations.
The sacral joint pain and pain at the back of the thigh can be due to another disease process or as a result of previous surgery.
A nerve conduction test and an electromyography needs to be done to determine whether the pain is due to nerve or a muscle disease.

So, consultation with the specialist doctor will be most rewarding.
If you have more queries, I will be glad to answer.
Dr Shailja P Wahal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor